Research Repository

Inequalities of Hermite-Hadamard type for functions of selfadjoint operators and matrices

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Inequalities of Hermite-Hadamard type for functions of selfadjoint operators and matrices. Journal of Mathematical Inequalities, 11 (1). 241 - 259. ISSN 1846-579X

[img] Text
jmi-11-23.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (232kB)
Item Type: Article
Uncontrolled Keywords: matrices; convex functions
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Jun 2017 02:06
Last Modified: 20 Aug 2019 06:24
URI: http://vuir.vu.edu.au/id/eprint/33841
DOI: https://doi.org/10.7153/jmi-11-23
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar